VNU-UET Repository

The nonlinear stability of axisymmetric functionally graded material annular spherical shells under thermo-mechanical load

Thi Thuy Anh Vu and Dinh Duc Nguyen (2016) The nonlinear stability of axisymmetric functionally graded material annular spherical shells under thermo-mechanical load. Mechanics of Advanced Materials and Structures, 23 (12). pp. 1421-1429. ISSN 1537-6494

[img] PDF
1MB

Official URL: http://doi.org/10.1080/15376494.2015.1091528


Item Type:Article
Subjects:Engineering Mechanics
ISI/Scopus-indexed journals
ID Code:2289
Deposited By: MSc. Thi Thuy Anh Vu
Deposited On:23 Dec 2016 04:08
Last Modified:23 Dec 2016 04:09

Repository Staff Only: item control page